JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS FOR ASYMPTOTICALLY PSEUDOCONTRACTIVE MAPS
Osilike, M.O.; Igbokwe, D.I.;
  PDF(new window)
 Abstract
We prove that the results of Chang, Park and Cho in [1] concerning the iterative approximation of asymptotically pseudocontractive maps with bounded ranges can be extended to a certain class of asymptotically pseudocontractive maps whose ranges need not be bounded.
 Keywords
fixed points;asymptotically pesudocontractive maps;modified Mann iteration and Ishikawa iteration methods (with errors);
 Language
English
 Cited by
 References
1.
Bull. Korean Math. Soc., 2000. vol.37. 1, pp.109-119

2.
Computers and Math. Applic., 1999. vol.37. pp.1-7

3.
J. Math. Soc. Japan, 1967. vol.19. pp.508-520 crossref(new window)

4.
J. Math. Anal. Appl., 1995. vol.194. pp.114-125 crossref(new window)

5.
Indian J. Pure Appl. Math., 1998. vol.29. 12, pp.1291-1300

6.
J. Mathematical and Computer Modelling, 2000. vol.32. pp.1181-1191 crossref(new window)

7.
Nonlinear Analysis, 1996. vol.26. 11, pp.1835-1842 crossref(new window)

8.
J. Math. Anal. Appl., 1994. vol.183. pp.118-120 crossref(new window)

9.
J. Math. Anal. Appl., 1991. vol.158. pp.407-413 crossref(new window)

10.
Bull. Austral. Math. Soc., 1991. vol.43. pp.153-159 crossref(new window)

11.
Proc. Amer. Math. Soc., 1994. vol.122. 3, pp.733-739 crossref(new window)

12.
J. Math. Anal. Appl., 1993. vol.178. pp.301-308 crossref(new window)

13.
J. Math. Anal. Appl., 1998. vol.224. pp.91-101 crossref(new window)